# SDR ORJA97174

- Difficulty date: October 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N876RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53183
- System (JASC): 5101 · Aircraft Structures
- Part: Structure
- Condition: Vibration
- Location: Airframe
- Stage of operation: TX
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

RETURNED TO GATE DUE TO SEVERE AIRFRAME VIBRATION.  INSPECTED BOTH ENGINE INLET AND EXHAUST IAW MM 72-00-00.  NO DEFECTS NOTED.  PERFORMED POWER ASSURANCE CHECK IAW 71-00-00.  ALL INDICATIONS NORMAL.  ALSO, OBSERVED NORMAL OPERATION OF ANTI-SURGE AND BLEED VALVE OPERATION IAW MM 72-00-00.  AIRCRAFT RETURNED TO SERVICE.  (M)
